Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 21, 2005, 4:58 PM EST for Floyd County, Gordon County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 4:58 PM EST (21:58 UTC)
- Expired
- Feb 21, 2005, 5:45 PM EST
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 1:45 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 212159
SVRFFC
GAC115-129-212245-
/O.NEW.KFFC.SV.W.0019.050221T2158Z-050221T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EST MON FEB 21 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLOYD COUNTY IN NORTHWEST GEORGIA
GORDON COUNTY IN NORTHWEST GEORGIA
* UNTIL 545 PM EST
* AT 453 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES WEST OF EVERETT SPRINGS...AND MOVING EAST
AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OOSTANAULA AND CALHOUN.
QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM IN SUMMERVILLE
AND TRION. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3455 8495 3454 8492 3446 8496 3439 8501
3434 8502 3434 8505 3441 8523 3445 8517
3456 8510
$$1 follow-up statement
000
WWUS52 KFFC 212211
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EST MON FEB 21 2005
GAC115-129-212245-
/O.CON.KFFC.SV.W.0019.000000T0000Z-050221T2245Z/
FLOYD-GORDON-
507 PM EST MON FEB 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM EST FOR
SOUTHWESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES...
AT 503 PM EST...THE PUBLIC REPORTED PING PONG BALL SIZE HAIL IN
SUMMERVILLE. THIS STORM WAS LOCATED NEAR CALHOUN...MOVING EAST AT
45 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3455 8495 3454 8492 3446 8496 3439 8501
3434 8502 3434 8505 3441 8523 3445 8517
3456 8510
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:30 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Feb 21, 3:30 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EST MON FEB 21 2005 .SHORT TERM... SHOWERS AND THUNDERSTORMS RACING ACROSS NORTH AND PORTIONS OF EASTERN GEORGIA THIS AFTERNOON. SOME STORMS PRODUCING GUSTY WINDS AND VARYING SIZES OF HAIL. THESE STORMS AHEAD OF A FRONTAL BOUNDARY PUSHING ACROSS EASTERN TENNESSEE - NORTHERN ALABAMA. MODELS SIMILAR WITH BOUNDARY PUSHING INTO NORTH GEORGIA TONIGHT...MEANDERING JUST SOUTH OF AN ATLANTA TO ATHENS LINE TUESDAY BEFORE SLIPPING INTO CENTRAL/SOUTH GEORGIA TUESDAY NIGHT. MODELS SIMILAR WITH HOLDING DEEPER MOISTURE OVER SOUTH GEORGIA TUESDAY INTO WEDNESDAY WITH CENTRAL SECTS ON THE NORTHERN END...AND WILL HOLD ON TO PREVIOUS FORECAST TREND WITH KEEPING MUCH OF NORTH GEORGIA DRY. WEDNESDAY NIGHT INTO THURSDAY...MODELS APPEAR TO DEVELOP ANOTHER WAVE ON OLD BOUNDARY MEANDERING NEAR GA-FL BORDER WITH DEEP MOISTURE SPREADING BACK ACROSS THE COUNTY WARNING AREA. WILL KEEP POPS LOW BUT WILL INTRODUCE PRECIP BACK ACROSS THE ENTIRE COUNTY WARNING AREA BY THURSDAY. .LONG RANGE... LATEST RUN OF MODELS SHOW SYSTEM PULLING EAST OF THE STATE BY THE END OF THE DAY THURSDAY BUT WITH MODEL INCONSISTENCIES...WILL LET SLIGHT CHANCE POPS RIDE ACROSS EXTREME SOUTHERN COUNTIES INTO THE WEEKEND. WILL SPREAD LOW CHANCE POPS BACK ACROSS THE REST OF THE COUNTY WARNING AREA SUNDAY AS SYSTEM DEVELOPS AND MOVES NORTHEAST OUT OF THE GULF. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 53 69 47 61 / 50 20 20 20 ATHENS 52 71 46 62 / 50 20 20 20 GAINESVILLE 50 67 45 60 / 50 10 10 20 ROME 51 69 43 59 / 50 10 10 20 COLUMBUS 56 74 55 66 / 30 20 20 50 MACON 56 74 50 67 / 30 20 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. &&
Hazardous weather outlook, Feb 21, 4:54 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 PM EST MON FEB 21 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 PM EST MON FEB 21 2005 .DAY ONE...TONIGHT. ...A FEW SEVERE THUNDERSTORMS POSSIBLE IN NORTH GEORGIA UNTIL 8 PM EST THIS EVENING... .SYNOPSIS... AN UPPER-LEVEL DISTURBANCE IS MOVING ACROSS THE AREA THIS EVENING. MEANWHILE...AN UNSEASONABLY WARM AND VERY UNSTABLE AIR MASS IS IN PLACE IN ADVANCE OF THIS SYSTEM. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS EVENING WILL BE LARGE HAIL...POSSIBLY UP TO THE SIZE OF GOLF BALLS. IN ADDITION...DANGEROUS CLOUD-TO-GROUND LIGHTNING AND LOCALLY VERY HEAVY RAIN ARE ALSO POSSIBLE. THE MOST SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF INTERSTATE 20...MAINLY BEFORE 8 PM THIS EVENING. .DISCUSSION... A VERY WARM AND VERY UNSTABLE AIR MASS IS IN PLACE ACROSS GEORGIA TODAY. A POTENT UPPER-LEVEL SHORT WAVE WAS RACING ACROSS THE AREA FROM THE WEST. CAPES OF 500 TO 1000...LIFTED INDICES OF -2 TO -4...SHOWALTERS TO -3. IN ADDITION...THE ENERGY HELICTY INDEX IS AS HIGH AS 1.5 IN WESTERN PORTIONS OF THE AREA THIS AFTERNOON. ABUNDANT LOW-LEVEL MOISTURE IS ALSO IN PLACE. THIS HAS SET THE STAGE FOR THE POTENTIAL OF ISOLATED SEVERE SUPERCELL THUNDERSTORMS AND SEVERE MULTI-CELL THUNDERSTORMS THROUGH THE EVENING. THE THREAT SHOULD DIMINISH AFTER MIDNIGHT...BUT ENOUGH INSTABILITY EXISTS FOR ISOLATED THUNDERSTORMS TO CONTINUE EVEN AFTER MIDNIGHT ACROSS NORTH AND CENTRAL GEORGIA...ALTHOUGH THEY SHOULD BE BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH MID-EVENING ACROSS NORTH GEORGIA...MAINLY NORTH OF INTERSTATE 20. EMERGENCY MANAGERS WILL NEED TO CLOSELY MONITOR THE SITUATION THROUGH MID-EVENING FOR POSSIBLE ACTIVATION OF EMERGENCY OPERATIONS CENTERS. .DAY TWO THROUGH DAY SEVEN...TUESDAY THROUGH MONDAY... AN EXTREMELY UNSTABLE AIR MASS WILL BE PRESENT OVER THE AREA TUESDAY AFTERNOON WITH UNSEASONABLY WARM TEMPERATURES. HOWEVER...THE MID AND UPPER-LEVELS OF THE ATMOSPHERE WILL UNDERGO CONSIDERABLE DRYING TUESDAY. THIS SHOULD INHIBIT THUNDERSTORM DEVELOPMENT. HOWEVER...IF ANY THUNDERSTORMS DEVELOP TUESDAY...THEY COULD QUICKLY BECOME SEVERE. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD WEDNESDAY THROUGH MONDAY AS COLDER AIR MOVES BACK INTO THE REGION. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. RAB
In the hours before
Special weather statement, Feb 21, 12:41 PM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1241 PM EST MON FEB 21 2005 GAZ011-012-019-211815- 1241 PM EST MON FEB 21 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL...40 MPH WINDS AND HEAVY RAIN IN FLOYD...CHATTOOGA AND GORDON COUNTIES UNTIL 115 PM EST... AT 1237 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM RESACA TO 7 MILES NORTHWEST OF LYERLY...MOVING EAST AT 40 MPH. THE STORMS ARE CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 115 PM EST.
Special weather statement, Feb 21, 12:49 PM EST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1249 PM EST MON FEB 21 2005 GAZ033-034-211845- 1249 PM EST MON FEB 21 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN GWINNETT AND FULTON COUNTIES UNTIL 115 PM EST... AT 1243 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SUWANEE TO 6 MILES SOUTH OF ROSWELL...MOVING EAST AT 40 MPH. THIS LINE OF STORMS WILL MOVE ALONG THE SAME PATH THROUGH 2 P.M. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS LINE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 145 PM EST.
Local storm report, Feb 21, 12:56 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL ETON 34.82N 84.76W
02/21/2005 1.00 INCH MURRAY GA STORM CHASER
WINDS WERE ESTIMATED AROUND 65 MPH.
1230 PM HAIL KENNESAW 34.02N 84.62W
02/11/2005 0.75 INCH COBB GA PUBLIC
&&
G.BIRDOWSpecial weather statement, Feb 21, 1:27 PM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 127 PM EST MON FEB 21 2005 GAZ014>016-023-024-211915- 127 PM EST MON FEB 21 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN BANKS... HALL...DAWSON...LUMPKIN AND WHITE COUNTIES UNTIL 215 PM EST... AT 125 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES NORTH OF CLERMONT TO DAWSONVILLE... MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 30 TO 40 MPH ARE LIKELY WITH THESE STORMS. THE THREAT FROM THESE STORMS IS EXPECTED TO DIMINISH BY 215 PM EST.
Special weather statement, Feb 21, 2:32 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EST MON FEB 21 2005 GAZ022-034-212000- 232 PM EST MON FEB 21 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN NORTHERN GWINNETT AND SOUTHERN FORSYTH COUNTIES UNTIL 300 PM EST... AT 226 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF SUWANEE...MOVING EAST AT 45 MPH. HAIL TO THE SIZE OF PEAS ALONG WITH VERY HEAVY RAINFALL CAN BE EXPECTED WITH THIS STORM. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 300 PM EST. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Feb 21, 3:34 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EST MON FEB 21 2005 GAZ001>004-212130- 334 PM EST MON FEB 21 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS AND HEAVY RAINFALL IN DADE...WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 430 PM EST... AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A AN AREA OF STRONG THUNDERSTORMS 14 MILES NORTHWEST OF TRENTON...MOVING EAST AT 40 MPH. WINDS UP TO 40 MPH AND RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 11:47 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 43 min |
| Feb 21, 12:01 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 44 min |
| Feb 21, 12:32 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Feb 21, 12:52 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 23 min |
| Feb 21, 1:07 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett | 23 min |
| Feb 21, 1:15 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 30 min |
| Feb 21, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Walton | 47 min |
| Feb 21, 1:45 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 30 min |
| Feb 21, 2:29 PM EST | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 46 min |
| Feb 21, 4:08 PM EST | Severe Thunderstorm Warning | FFC | Murray | 37 min |
| Feb 21, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 41 min |
| Feb 21, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 49 min |
| Feb 21, 4:51 PM EST | Severe Thunderstorm Warning | FFC | Union | 39 min |
| Feb 21, 5:03 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, White | 27 min |
| Feb 21, 5:11 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 34 min |
| Feb 21, 5:15 PM EST | Severe Thunderstorm Warning | FFC | Chattooga | 30 min |
| Feb 21, 5:20 PM EST | Severe Thunderstorm Warning | FFC | Bartow | 40 min |
| Feb 21, 5:34 PM EST | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Feb 21, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Cherokee | 48 min |
| Feb 21, 6:08 PM EST | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 52 min |
| Feb 21, 6:14 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 46 min |
| Feb 21, 6:28 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 32 min |
| Feb 21, 6:30 PM EST | Severe Thunderstorm Warning | FFC | Cobb | 30 min |
| Feb 21, 6:34 PM EST | Severe Thunderstorm Warning | FFC | Hancock | 41 min |
| Feb 21, 6:39 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Washington | 51 min |
| Feb 21, 6:42 PM EST | Severe Thunderstorm Warning | FFC | Barrow | 48 min |
| Feb 21, 6:53 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.